# SDR USAA991294

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 324
- Part time: 44,382 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK EDDY CURRENT INSPECTION, FOUND A 2.25 INCH CRACK AT BS 324 STRINGER 17R SKIN.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 26.  (M)
